# SDR ASAA2018071625373

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 10,658 hours, 3,612 cycles
- System (JASC): 2210 · Autopilot System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND NOT SUCCESSFUL, SEA RUNWAY 34L, AIRCRAFT CENTERLINE 40' LEFT OF RUNWAY CENTERLINE TOUCHDOWN. GROUNDED - YES. ON DEFERRAL.
